2 doctors weighed in:

I'm taking levaquin (levofloxacin) to treat epididimytis, & albenza for pinworms, but now I feel some pain on both sides of my lower abdomen. Should I tell my dr?

2 doctors weighed in
Dr. George Klauber
Pediatrics - Urology

In brief: Tell your Dr.

Always inform your Dr. if & when possible side effects or new symptoms occur. All antibiotics can affect gastrointestinal tract.
Epididymitis can be due to viral or bacterial infection . If bacteria, could be resistant to levaquin (levofloxacin). Epipidymitis can be caused by reflux of urine into prostatic or ejaculatory ducts when urinating.

In brief: Tell your Dr.

Always inform your Dr. if & when possible side effects or new symptoms occur. All antibiotics can affect gastrointestinal tract.
Epididymitis can be due to viral or bacterial infection . If bacteria, could be resistant to levaquin (levofloxacin). Epipidymitis can be caused by reflux of urine into prostatic or ejaculatory ducts when urinating.
Thank
1 comment
Dr. Hamsa Jayaraj
Take good quality probiotics
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
16 years in practice
884K people helped
Continue
100,000 doctors available